# SDR DLL17971958

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1617197101
- Condition: Cracked
- Location: Ws 248
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER CENTER BOX SKIN ON THE LT WING WAS FOUND CRACKED AT THE S-14 RUNOUT AT WS 248.  THE CRACK RUNS FORE AND AFT THROUGH THE OUTBOARD MOST FASTENERS OF S-14 AND IS APPROX 2 IN LENGTH.  STOP DRILL CRACK WITH A .5 HOLE LOCATING THE HOLE .25 AHEAD OF THE CRACK TIP IF CRACK DOES NOT END IN FASTENER HOLE.  FABRICATED REPAIR PARTS AND DRILLED FASTENER HOLES PER ATTACHED FIGURE TO ER/A.
